# SDR MRKA957

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24345
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT WING BODY OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  FOUND LOOSE CANNON PLUG ON THERMAL ANTI-ICE SENSOR, AND RT WING LOOP RUBBING ON FLUID LINE UNDER WING LEADING EDGE.  SECURED CANNON PLUG AND REPOSITIONED OVERHEAT WARNING DETECTOR.  RAN ENGINE AND WING ANTI-ICE SYSTEM.  OPS CHECKED NORMAL.  (W)
